# SDR YENA201611111008

- Difficulty date: November 11, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 46,574 hours, 16,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON L2 CREW DOOR AFT GIRT BAR FITTING ; R & R  DOOR LWR SILL IAW A320 SRM 51-72-11, 53-41-14-283-002, 53-41-14 .
